# SDR AALA991656

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YYC - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT ROW 20 INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT FLOOR PATH LIGHTS AT ROW 20.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
